MAUDE Adverse Event Report: I-SENS, INC. RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS, INC. RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505UDF
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer called because their relion premier voice meter was giving lo readings.Customer's normal blood readings range about 130-200.I explained the proper way to perform a blood test, and this did not resolve the customer's issue.First bottle of 50 strips were opened on (b)(6) 2022 and second bottle was opened during today's call, (b)(6) 2022.I explained how to replace the meter's batteries and requested that the customer open a new bottle of test strips.I again explained the proper way to complete a blood test.This resulted in a reading of 230.We tested a third time and received a lo reading.There was no adverse event associated with this complaint, however, due to the variance of readings being greater than 20% and the readings falling in zone c, i identified this complaint as being reportable.Caller cleanses hands appropriately before testing and uses a new lancet each time.Caller does not have any trouble getting a sample of blood.Caller has no recent changes to diet, stress, medication, or exercise.Caller stores meter and strips together in pouch.Strips are kept in original vial.Meter and strips have not been exposed to any extreme temperatures.Meter was purchased about a week ago, so it is in good condition.Caller does not trust that the readings are accurate and would like replacement.I explained that we would replace their meter and test strips with a new one and that it would arrive in 3-5 business days with a return label that they could use to send back their old meter.Replaced meter, 100ct strips and sent return label.
 
Additional Manufacturer Narrative
As the complaint products were not returned, i-sens analyzed the cause of the incorrect reading using a meter of the same model and retained strips(uj14bbp6e).(b)(4) therefore, it is judged that the product operated normally.

Brand Name
RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key15247487
Report Number3005621222-2022-00013
Device Sequence Number6447754
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131169851,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K121133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/13/2024
Device Model NumberGM505UDF
Device Catalogue Number780001
Device Lot NumberUJ14BBP6E
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight95 KG